MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX62OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX62OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-162
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary thr on (b)(6) 2019 where a corail pinnacle was implanted.As per the notes, the patient dislocated 2 times and was then brought back to theatre on (b)(6) 2019 where the pinnacle liner was exchanged to a constrained liner and a longer femoral head implanted.Patient has now presented with pain with a the x ray showing the hip to be dislocated.According to the patient, his hip has never been right and he has suffered with pain since the original index surgery.The x ray images show a dislocated hip, locking ring around the neck and the ring that locks the poly into the shell, broken and lying in the surrounding soft tissue.On opening the hip, backend soft tissue was evident, the poly locking ring was located, bent and broken and the poly liner was found exerted in the soft tissue and not in the shell.The blackened tissue was removed, the liner removed.A new constrained liner was implanted and a head without a ¿skirt¿ implanted (the previous head ad a skirt and would have resulted in more impingement) only the products removed in this surgery have been listed.This complaint was created to capture the previous revision on (b)(6) 2019 due to dislocation.This is related to (b)(4) which captures the second revision on (b)(6) 2022 due to dislocation.Doi: (b)(6) 2019.Dor: (b)(6) 2019.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN MAR +4 10D 36IDX62OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14461229
Report Number1818910-2022-09291
Device Sequence Number4722490
Product Code LPH
UDI-Device Identifier10603295014621
UDI-Public10603295014621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K010171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-36-162
Device Catalogue Number121936162
Device Lot NumberH24896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5; CORAIL AMT COLLAR SIZE 18; PINN MAR +4 10D 36IDX62OD; PINN SECTOR W/GRIPTION 62MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale